MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GREEN RELOAD FOR ECHELON 60; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GREEN RELOAD FOR ECHELON 60; STAPLE, IMPLANTABLE
Catalog Number ECR60G
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 1/7/2026 d4: batch #unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a sleeve gastrectomy procedure, it was observed that the metal part of cartridge was deformed upon opening its package.Changed to a new one to complete the procedure.There was no patient consequence reported.No additional information can be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent 1/29/2026.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4).Date sent 2/3/2026.D4 batch #150c80.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned reload.Visual analysis of the returned sample revealed that the ecr60g reload was returned unfired, with damages on the edges from distal end were observed, with the reload pan partially dislodged from the left proximal side.In addition, 4 double drivers missing, making the reload non-functional.No functional test was performed due the condition of the reload.The event reported was confirmed and it is related to improper use of the reload.It is possible that handling by the customer could dislodge the pan.Dislodgement as a result of the removal of the reload from the device is the most likely scenario.Please reference the instruction for use for more information.Additionally, photos were provided and they showed the condition of the reported event.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 150c80, and no non-conformances were identified.

Brand Name
GREEN RELOAD FOR ECHELON 60
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key23993947
Report Number3005075853-2026-00223
Device Sequence Number21460040
Product Code GDW
UDI-Device Identifier10705036001782
UDI-Public(01)10705036001782(10)203C60(17)271031
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECR60G
Device Lot Number203C60
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer01/22/2026
02/02/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/29/2026
02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown